# SDR DATA2015043001

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Aircraft time: 28,554 hours, 37,287 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Inverter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INVERTER FAILURE IN FLIGHT.  FOUND LOOSE CONNECTOR AT INVERTER, ADJUSTED & SECURED CONNECTOR.  GND CHECKED GOOD.
